| Model Number |
133S-MX-14-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported an unknown side deflation in a tissue expander.Healthcare professional also reported that the device was implanted "for almost 1 year" which was determined to be a use error.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: one opening observed on anterior side assessed as unidentified (tear) opening (shell thickness was within specification).Use error: unable observed.Additional observations: yellow particles observed inner the surface of the shell.No further actions are required as the device was implanted.
Event or Problem Description
Device has been explanted.